Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 9, 2011, 5:42 PM EDT for Lycoming County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 5:42 PM EDT (21:42 UTC)
- Expired
- Aug 9, 2011, 6:15 PM EDT
- In force
- 33 min
- Issued by
- NWS State College, PA
County Lycoming County, PA
The radar
The State College radar (KCCX), 96 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 210 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
217
WWUS81 KCTP 092142
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT TUE AUG 9 2011
PAZ041-042-045-046-051-052-092215-
MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
542 PM EDT TUE AUG 9 2011
...A LINE OF THUNDERSTORMS WITH STRONG WIND GUSTS WILL AFFECT EAST
CENTRAL CLINTON...NORTH CENTRAL MONTOUR...NORTHWESTERN
NORTHUMBERLAND...SOUTH CENTRAL SULLIVAN AND SOUTHEASTERN LYCOMING
COUNTIES...
AT 539 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
COGAN STATION TO GARDEN VIEW TO DUBOISTOWN TO AVIS...MOVING EAST AT
30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT MONTOURSVILLE...MONTGOMERY...PICTURE ROCKS AND DELAWARE
RUN.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 6 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 118.
LAT...LON 4120 7655 4114 7664 4111 7690 4114 7690
4115 7696 4111 7698 4117 7741 4121 7735
4123 7718 4129 7712 4143 7704 4135 7648
$$
FORECASTER: STEINBUGLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 5:23 PM EDT, 19 minutes earlier.
Area forecast discussion, Aug 9, 5:23 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 523 PM EDT TUE AUG 9 2011 .SYNOPSIS... AN UNSEASONABLY DEEP 500 HPA TROUGH WILL DOMINATE THE PATTERN OVER OUR REGION AND MUCH OF THE EASTERN UNITED STATES THROUGH MOST OF THE FORECAST PERIOD. A SERIES OF IMPULSES MOVING THROUGH THE NORTHWEST FLOW COULD TRIGGER SHOWERS AS EACH USHERS IN COOLER DRIER AIR FROM THE NORTHWEST. AFTER TO DAYS WAVE...MOST WILL BE MOISTURE STARVED. OVERALL IT WILL BE COOLER THROUGH MOST OF THE COMING WEEK. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... UPDATE MADE TO NEAR TERM GRIDS FOR SVR TSTM WATCH #755 ACRS THE ERN 1/4 OF THE CWA...VALID UNTL 01 UTC /9 PM LOCAL TIME/. ATTEMPTED TO USE RADAR AND HIGH RESOLUTION MODELS TO THE PROGRESSION OF THE MORE ORGANIZED RAIN AND THUNDERSTORMS MOVING ACROSS SOUTH CENTRAL PA THIS AFTERNOON. KEPT POPS IN THE 20 TO 35 RANGE FOR MOST AREAS OUTSIDE OF THIS ESE MOVING FEATURE. FOLLOWED IT UNTIL ABOUT 8 PM. ADDED SOME CONVECTION IN THE SOUTHWEST BASED ON HRRR AND 4KM NAM SHOWING LESS ORGANIZED SHRA/TSRA IN THE WEST AGAIN LATER THIS AFTERNOON AND EARLY EVENING. DUE TO CLOUDS AND RAIN...TEMPS HAVE DONE SOME YOYOING SO TRIED TO SHOW THIS BETTER AND WAS FORCED TO LOWER THE TEMPS OVER MOST AREAS. CLOUDS WERE PROBLEMATIC INTEGRATED SATELLITE...VIS ONLY...INTO MOS/MODEL BLEND AT 8 PM TONIGHT. && .SHORT TERM /9 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... SOME PATCHY FOG IS LIKELY OVERNIGHT WITH THE RESIDUAL RAIN. KEPT THE TEMPS CLOSE TO GUIDANCE. SHOWED VISBY IN GRIDS ONLY IN THE 3-4 RANGE. SOME TAF SITES ARE LOWER. ANY FOG AND LOW CLOUDS SHOULD BURN OFF WITHIN 1-3 HOURS OF SUNRISE. NEW GUIDANCE IS NOT AS ROBUST WITH RAINFALL POTENTIAL ON WEDNESDAY. I LEANED TOWARD THE DRIER SREF AND GEFS GUIDANCE. BOTH INDICATED THE WAVE SOME GFS MEMBERS HAD...AND THUS HIGHER POPS...SHOULD PASS TO OUR SOUTH AND WEST TOMORROW. WEDNESDAY SHOULD BE A BETTER DAY FOR MOST THAN TODAY WAS. PW VALUE ARE FORECAST TO BE BELOW NORMAL WEDNESDAY. ANY SHOWERS SHOULD BE SHORT-LIVED AND LACK MOISTURE. THERE IS A FRONT IN THE NW FLOW WITH COLDER 850 HPA TEMPS BEHIND IT TO SERVE AS A TRIGGER...BUT THE AIR IS DRY. TEMPS CLOSE TO GUIDANCE AND LOWER POPS RELATIVE TO PREVIOUS FORECAST IS THE KEY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A BELT OF NEARLY ZONAL 40-50 KT MID LEVEL FLOW WILL EXTEND FROM THE PAC NW E-SEWD ACROSS THE CENTRAL PLAINS AND THEN TURN CYCLONICALLY AROUND/WITHIN THE BASE OF A MODEST LARGER SCALE TROUGH ACROSS THE GREAT LAKES/NORTHEAST AND SOUTHEAST CANADA. THE BULK OF THE PCPN EARLY IN THE PD SHOULD BE FOCUSED IN TWO AREAS: 1) ALONG A NEARLY STATIONARY FRONTAL ZONE SITUATED ON THE SRN EDGE OF THE MID-LVL W-NWLY FLOW ALOFT FROM THE PLAINS STATES EWD THRU THE MID MS/TN VLY...AND 2) NEAR UNSEASONABLY COOL UPPER AIR VORTEX TAKING ON A SLGT NEGATIVE TILT INVOF HUDSON/JAMES BAY IN SRN ONT/QUE INTO THE NRN APPALACHIANS. GRADUAL AMPLIFICATION OF THE UPPER LEVEL FLOW IN THE NE CONUS SHOULD KEEP THE FNTL ZONE SOUTH OF PA. WITH THAT SAID...THE AREA FROM THE OHIO VLY EWD INTO PA AND ADJACENT NRN MID ATLC STATES SHOULD REMAIN LARGELY DRY AS HIGH PRES AT THE SFC AND ACCOMPANYING RIBBON OF BELOW NORMAL PRECIPITABLE WATER SETTLES IN-BETWEEN THE SOUTHEASTERN CANADIAN VORTEX AND PROGRESSIVE SERIES OF MID-LVL IMPULES/JET STREAKS INTERACTING WITH THE Q-STNRY FNTL ZONE ACROSS THE CENTRAL PLAINS INTO THE MID-SOUTH. THEREFORE WILL MAINTAIN DRY FCST THROUGH FRI NGT WITH AFTN HIGHS GENERALLY BELOW NORMAL...WHICH IS SUPPORTED BY BELOW AVG H5 HEIGHTS AND 850-700MB TEMPS. HOWEVER DESPITE HIGH PRES IN CONTROL AT THE SFC...THE UNSEASONABLY COOL W-NWLY FLOW ALOFT SUGGESTS THE POSSIBILITY OF LAKE EFFECT/OROGRAPHIC SHOWERS AFFECTING PTNS OF THE NW MTNS WED NGT-THURS. ASSUMING FAVORABLE RADIATIONAL COOLING...LOWS MAY DIP INTO THE MID 40S IN THE NRN TIER BUT PESKY STRATOCU AND A LGT WNWLY BREEZE MAY KEEP TEMPS WARMER THAN FCST. TEMPERATURES SHOULD BEGIN TO MODERATE INTO FRIDAY AS HIGH PRES BEGINS TO SLIDE OFFSHORE. THE LATEST MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE IS NOW INDICATING MORE TROUGH AMPLIFICATION IN THE EASTERN U.S. BY THE WEEKEND. THEREFORE EXPECT CENTRAL PA TO REMAIN COOLER THAN NORMAL WITH A GOOD CHANCE FOR RAIN LATER SATURDAY INTO SUNDAY. THE UPPER TROUGH IS FCST TO SLOWLY EJECT NEWD INTO EARLY NEXT WEEK WHICH COULD LINGER SHOWERS AND BELOW NORMAL TEMPS. WEIGHTED THE FCST MORE TOWARD THE GFS/ECMWF FOR DAYS 5-6 BEFORE INCORPORATING MORE CLIMATOLOGICAL MOS INTO THE BLEND FOR DAYS 7-8. && .AVIATION /21Z TUESDAY THROUGH SUNDAY/... SCATTERED SHWOERS WITH A FEW EMBEDDED CB/S ACROSS CENTRAL AND WESTERN AIRFIELDS ATTM...INCLUDING KBFD/KJST/KAOO AND KUNV. SOME SCATTERED TSRA VCTY KIPT. BETTER ORGANIZED SHRA/TSRA OVER LOWER SUSQ VALLEY...BUT MAINLY EAST OF KMDT ATTM. EXPECT CONVECTIVE PCPN TO QUICKLY END AS DIURNAL SUPPORT ENDS IN THE NEXT FEW HOURS. LOW LEVEL MOISTURE WILL CAUSE PATCHY FOG AT MOST LOCATIONS OVERNIGHT...ESPECIALLY VALLEY LOCATIONS. SOME AREAS OF MVFR TO IFR EXPECTED A FEW HOURS EITHER SIDE OF SUNRISE. WEDNESDAY SHOULD BE GENERALLY VFR...WITH FEWER AREAS OF ORGANIZED CONVECTION. THU INTO AT LEAST THE FIRST PART OF SAT LOOK DRY AT THE CURRENT TIME...WITH MAINLY VFR CONDITIONS. OUTLOOK... WED...AM FOG POSSIBLE. CHC OF MVFR SCTD SHRA/TSRA IN THE AFTERNOON. THU...MAINLY VFR...COULD BE SOME MVFR WITH SOME PASSING SHOWERS. FRI...PRIMARILY VFR. SAT...PRIMARILY VFR. CHC OF SHRA/TSTM LATE EVENING OR OVERNIGHT INTO SUNDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM NEAR TERM...GRUMM/DANGELO/STEINBUGL SHORT TERM...GRUMM LONG TERM...STEINBUGL AVIATION...GRUMM/JUNG
Hazardous weather outlook, Aug 9, 4:20 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 420 PM EDT TUE AUG 9 2011 PAZ042-051>053-058-059-065-066-102030- SULLIVAN-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-LEBANON-YORK- LANCASTER- 420 PM EDT TUE AUG 9 2011 ...SEVERE THUNDERSTORM WATCH 755 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049-050-056- 057-063-064-102030- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-PERRY-DAUPHIN- CUMBERLAND-ADAMS- 420 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 9, 2:12 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT TUE AUG 9 2011
PAZ026-028-056-063-091845-
CUMBERLAND PA-HUNTINGDON PA-JUNIATA PA-PERRY PA-
212 PM EDT TUE AUG 9 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
HUNTINGDON...JUNIATA...NORTHWESTERN CUMBERLAND AND PERRY COUNTIES...
AT 208 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MIFFLINTOWN TO PERULACK...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT SPRUCE HILL...THOMPSONTOWN...MILLERSTOWN AND COLONEL
DENNING STATE PARK.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
322/22.
LAT...LON 4027 7766 4029 7767 4027 7769 4032 7786
4037 7779 4037 7776 4050 7761 4063 7743
4061 7695 4057 7699 4052 7699 4020 7741
FORECASTER: KREKELERSpecial weather statement, Aug 9, 3:54 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT TUE AUG 9 2011
PAZ036-057-059-064>066-092100-
ADAMS PA-DAUPHIN PA-FRANKLIN PA-LANCASTER PA-LEBANON PA-YORK PA-
354 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORMS WILL AFFECT ADAMS...NORTHERN LANCASTER...
SOUTHEASTERN DAUPHIN...SOUTHEASTERN FRANKLIN...SOUTHERN LEBANON AND
YORK COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ADAMS...
DAUPHIN...FRANKLIN...LANCASTER...LEBANON AND YORK COUNTIES AT 349 PM
EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 252 AND 295...I-81 BETWEEN
MILE MARKERS 1 AND 5...I-83 BETWEEN MILE MARKERS 6 AND 34.
LAT...LON 3974 7786 4022 7668 4044 7634 4014 7587
4011 7593 4009 7593 3971 7688
FORECASTER: LA CORTESpecial weather statement, Aug 9, 4:57 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT TUE AUG 9 2011
PAZ065-066-092145-
LANCASTER PA-YORK PA-
457 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORMS WILL AFFECT EASTERN YORK AND SOUTHERN
LANCASTER COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF LANCASTER AND
YORK COUNTIES AT 455 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY
MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 294 AND 295...I-83 BETWEEN
MILE MARKERS 9 AND 11.
LAT...LON 3986 7675 4019 7594 4014 7587 4013 7588
4011 7593 4004 7593 3996 7599 3987 7598
3985 7601 3983 7601 3977 7606 3972 7615
FORECASTER: LA CORTESpecial weather statement, Aug 9, 5:19 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT TUE AUG 9 2011
PAZ049-050-052-053-092145-
COLUMBIA PA-NORTHUMBERLAND PA-SNYDER PA-UNION PA-
519 PM EDT TUE AUG 9 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NORTHUMBERLAND...EAST
CENTRAL UNION...NORTHEASTERN SNYDER AND SOUTH CENTRAL COLUMBIA
COUNTIES...
AT 515 PM EDT...A STRONG THUNDERSTORM WAS NEAR WINFIELD...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT SUNBURY...SNYDERTOWN...STONINGTON AND FERNDALE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 522...STATE ROAD 45...STATE
ROAD 61.
LAT...LON 4075 7645 4071 7656 4079 7698 4097 7693
4093 7656 4090 7657 4089 7655 4089 7653
4092 7652 4091 7640
FORECASTER: STEINBUGLSpecial weather statement, Aug 9, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT TUE AUG 9 2011
PAZ041-042-045-046-051-052-092215-
MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
542 PM EDT TUE AUG 9 2011
...A LINE OF THUNDERSTORMS WITH STRONG WIND GUSTS WILL AFFECT EAST
CENTRAL CLINTON...NORTH CENTRAL MONTOUR...NORTHWESTERN
NORTHUMBERLAND...SOUTH CENTRAL SULLIVAN AND SOUTHEASTERN LYCOMING
COUNTIES...
AT 539 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
COGAN STATION TO GARDEN VIEW TO DUBOISTOWN TO AVIS...MOVING EAST AT
30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT MONTOURSVILLE...MONTGOMERY...PICTURE ROCKS AND DELAWARE
RUN.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 6 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 118.
LAT...LON 4120 7655 4114 7664 4111 7690 4114 7690
4115 7696 4111 7698 4117 7741 4121 7735
4123 7718 4129 7712 4143 7704 4135 7648
FORECASTER: STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 2:12 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 33 min |
| Aug 9, 2:37 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Lebanon, Perry, Schuylkill | 68 min |
| Aug 9, 3:54 PM EDT | Special Weather Statement | CTP | Adams, Lancaster, York | 66 min |
| Aug 9, 4:57 PM EDT | Special Weather Statement | CTP | Lancaster | 48 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | CTP | Northumberland | 26 min |
| Aug 9, 5:46 PM EDT | Special Weather Statement | CTP | Northumberland | 29 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.